ADHD Home > Dexedrine Drug Interactions
Taking Dexedrine and phenytoin together can cause phenytoin to be absorbed into the body more slowly, possibly making it less effective. Taking the two medications together can also cause phenytoin to be more effective at preventing seizures. It is difficult to predict whether taking the medications together will increase or decrease the effectiveness of phenytoin. Your healthcare provider may need to adjust your dose of these drugs.
Propoxyphene (Darvocet, Darvon)
Taking Dexedrine and very high doses of propoxyphene together can cause life-threatening side effects, such as seizures. Do not take Dexedrine and very high doses of propoxyphene together unless specifically told to do so by your healthcare provider.
Taking Dexedrine and reserpine together can cause a decrease in the amount of Dexedrine in the blood, possibly making Dexedrine less effective. Your healthcare provider may need to adjust your dose of these drugs.
Taking Dexedrine and tricyclic antidepressants together can change the way the brain reacts to Dexedrine, possibly causing side effects. Your healthcare provider may need to adjust your dose of these drugs.